While there are many harmful side-effects of cosmetic surgery, this one will surely make you think twice! 

Meet 45-year-old reality TV star from Croatia, Neven Ciganovic

This actor-designer is often in news for his unabashed love for cosmetic surgeries. He makes no bones about all the work he's got done and isn't shy of admitting that he wants to get a few more 'jobs'. For the record, he's had over a dozen treatments already including 3 nose jobs and one each for his lips, stomach and chin. 

Source: NewsAPI

But now, Neven is making headlines for a whole different reason. 

As per a report in Metro, Neven was recently left with an unwanted, majorly long-lasting and exceedingly painful erection, one that came with zero sexual desire and no provocation whatsoever. Basically, he couldn't get any pleasure but was in quite a lot of pain! 

It was a result of some anesthetics he took as part of yet-another nose job and as a result, he'll have to undergo some treatments for the next few months to fix his penis. 

I was in Iran for rhinoplasty for the documentary film that British Channel 4 is filming covering my life. We did not record the surgery but only the consultation sessions with the doctor. They gave me general anesthesia and I reacted badly to it.
Source: Instagram

Before you start wondering just how bad an unwanted erection can get, it's important to know that it's a legit condition and not a random side effect of anesthesia. 

Called Priapism, a persistent erection without any sexual arousal whatsoever is not just extremely painful but also puts your penis at risk for tissue damage and blood clotting leading to erectile dysfunction and/or impotency. 

For your penis to get an erection, the blood vessels get relaxed allowing more than usual blood to flow in. The pressure of the increased blood flow constricts the deep dorsal vein at the bottom of your penis so the blood can’t flow out, making your penis hard and erect.

But even though after ejaculation, the blood vessels in your penis go back to the regular size causing the extra blood to flow out, in case of Priapism, the blood vessels stay relaxed, even though you're in no state of sexual arousal. And since there is more blood in your penis than required, it causes pain and acute discomfort. 

Source: Officer Hush

Thankfully, Priapism isn't quite common yet!

However, various medications are known to sometimes cause this rather-unique condition. From those used to treat erectile dysfunction to some anti-depressants and anti-anxiety medicines, drugs that result in blood-thinning can lead to Priapism. 

For those of you who've fantasized about having a longer-lasting erection, make sure it doesn't 'come' with a lot of pain!